# SDR UALA2013053003773

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 49,595 hours, 19,769 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Green System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GREEN HYD 0 QTY.  FOUND RUPTURED BRAKE HYD FLEX LINE AT TOP OF RT MAIN GEAR, REPLACED REF IPC 32-11-12-04F,  ACCOMPLISHED LEAK CHECK OF LINE NO LEAKS NOTED, SERVICE GREEN SYS TO FULL.  ACCOMPLISHED AMM 29-00-00-280-006-A-0 1 FOR A POSSIBLE CAVITATION OF ENGINE PUMP ALL GOOD CHECK GREEN SYS DPI'S REF AMM, DPI'S NOT POPPED.
